# SDR P5CA2018091100231

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nut Plate
- Part number: 2242101
- Part serial: 1751001
- Condition: Missing
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL RT UPPER SIDE HINGE POINT NUTPLATE MISSING. IAW AMM 71-11-01-004-002 AND AMM 71-11-01-404-005 REV 125 REPLACE NR 1 ENG INLET COWL. COND CHK NML.
